Random coding theorem for broadcast channels with degraded components release_y7u4ex4s4bf37i2jpgnttmbpdy

by P. Bergmans

Published in IEEE Transactions on Information Theory by Institute of Electrical and Electronics Engineers (IEEE).

1973   Volume 19, p197-207

Archived Files and Locations

application/pdf  1.4 MB
web.archive.org (webarchive)
web.mit.edu (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1973
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0018-9448
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 4fdd5348-1ad2-4194-bd9b-fe92b179f3a6